# SDR MASA2014032031021

- Difficulty date: March 20, 2014
- Submitted: March 20, 2014
- Operation: Air carrier
- Aircraft: N912FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15012
- Aircraft time: 25,783 hours, 21,287 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CABIN FLASHLIGHT INOPERATIVE.  REPLACED BATTERY.
